# SDR SWIA2020021448477

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS 559 HAS CORROSION BETWEEN RBL 27 THRU THE RH FLOOR SILL, IN THE CABIN.   (C-CHECK) RO 2/10/2020   REMOVED AND INSTALLED FABRICATED STRAP IAW CRJ-200 SRM.
